Adjoint grid parabolic quazilinear boundary-value problems

 pdf (404K)  / List of references

In the paper we construct the adjoint problem for the explicit and implicit parabolic quazi-linear grid boundary-value problems with one spatial variable; the coefficients of the problems depend on the solution at the same time and earlier times. Dependence on the history of the solution is via the state vector; its evolution is described by the differential equation. Many models of diffusion mass transport are reduced to such boundary-value problems. Having solutions to the direct and adjoint problems, one can obtain the exact value of the gradient of a functional in the space of parameters the problem also depends on. We present solving algorithms, including the parallel one.

Keywords: adjoint problem, evaluation of parameters, mathematical modelling, gradient methods
Citation in English: Chernov I.A., Manicheva S.V. Adjoint grid parabolic quazilinear boundary-value problems // Computer Research and Modeling, 2012, vol. 4, no. 2, pp. 275-291
Citation in English: Chernov I.A., Manicheva S.V. Adjoint grid parabolic quazilinear boundary-value problems // Computer Research and Modeling, 2012, vol. 4, no. 2, pp. 275-291
DOI: 10.20537/2076-7633-2012-4-2-275-291
Views (last year): 1.

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus